# SDR HALA2009072900339

- Difficulty date: July 29, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 12,083 hours, 29,550 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Via
- Part number: 4081570909
- Part serial: 02512124
- Condition: Failed
- Location: Nr 1
- Part time: 695 hours, 1,622 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE EXPERIENCED MAP SHIFT AND NAVIGATION UNREALABLE, NR 2 DU FAILED ALSO.  REPLACED NR 1 VIA, GND CHECK OK IAW MM 31-43-00.
